An optimal embedding of cycles into incomplete hypercubes

Chien Hung Huang, Ju-Yuan Hsiao, R. C.T. Lee

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In order to use existing algorithms for rings and linear arrays on other architectures, the embedding of cycles has been an important issue. In this paper, we propose an optimal algorithm to embed cycles of arbitrary length into incomplete hypercubes.

Original languageEnglish
Pages (from-to)213-218
Number of pages6
JournalInformation Processing Letters
Volume72
Issue number5-6
Publication statusPublished - 1999 Dec 30

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this